# SDR AALA20160724003

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 19,624 hours, 7,579 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH THE HORIZONTAL STABILIZER TRIM BECAME INOPERATIVE. EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  R & R CAPTAIN`S COLUMN CUTOUT SWITCH IAW AMM 27-41-51.  OPS CHECKED GOOD.
